Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remark on a generalized quasivariational inequality


Author: Won Kyu Kim
Journal: Proc. Amer. Math. Soc. 103 (1988), 667-668
MSC: Primary 49A29; Secondary 47H15, 49A40
MathSciNet review: 943102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we prove a generalization of a generalized quasi-variational inequality of Shih and Tan in locally convex Hausdorff topological vector spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49A29, 47H15, 49A40

Retrieve articles in all journals with MSC: 49A29, 47H15, 49A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943102-8
Keywords: Locally convex Hausdorff topological vector space, generalized quasi-variational inequality, compact convex set, strong topology, weak*-topology
Article copyright: © Copyright 1988 American Mathematical Society